Oxaliplatin에 의한 안독성의 1예
A Case of Oxaliplatin-Related Ocular Toxicity
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
목적: Oxaliplatin (EloxatinⓇ) 투여 후 발생한 안독성의 예를 경험하였기에 보고하고자 한다. 증례요약: 43세 여자 환자가 1달 전부터 발생한 양안의 시야 장애와 어두워 보이는 증상으로 의뢰되었다. 진행성 위암 4기로 Oxaliplatin을 포함한 XELOX 1차 항암치료 후 상기 증상이 발생하였으며, 시야 검사상 양안의 주변부 시야 장애가 관찰되었고, 망막전위도 검사상전반적으로 심한 진폭감소가 있었다. Oxaliplatin에 의한 독성 반응이 의심되어 2차 항암치료 중 Oxaliplatin을 중단하였고, 1달 뒤 환자의 증상은 호전되었으며, 망막전위도 검사의 이상도 점차 회복되었지만 3달 후에도 지속적인 진폭감소가 관찰되었다. 결론: Platinum계 항암제인 Oxaliplatin은 망막의 광수용체나 시신경의 손상을 유발할 수 있어 사용시 주의 깊은 관찰이 필요하며, 이러한 독성은 조기 진단과 약물의 중단으로 심각하고, 비가역적인 손상을 예방할 수 있다.
Abstract
Purpose: To report a case of oxaliplatin (Eloxatin®)-related ocular toxicity in a patient with advanced stomach cancer. Case summary: A 43-year-old female with advanced stomach cancer experienced visual symptoms during the treatmentwith oxaliplatin on a XELOX schedule (a combination of oxaliplatin and capecitabine). After 1 cycle of chemotherapy, shecomplained of blurred vision and visual field defects in both eyes. Visual field tests showed a bilateral concentric field defectand the electroretinogram revealed a marked reduction of responses in both eyes. On the second cycle of chemotherapy,oxaliplatin was discontinued due to suspicious ocular toxicity. Her visual symptoms improved and visual field testshowed normal results 1 month after oxaliplatin discontinuation. However, 3 months after oxaliplatin discontinuation, electroretinogramremained abnormal despite the progressive improvement. Conclusions: Platinum-based antineoplastic agents such as oxaliplatin should be administered with caution because oxaliplatincan cause damage to the retinal photoreceptors and the optic nerve. Early detection of ocular toxicity and discontinuationof oxaliplatin therapy could prevent severe and irreversible visual loss.
참고문헌 (25)
- Raymond E, "Antitumor activity of oxaliplatin in combination with 5-fluorouracil and the thymidylate synthase inhibitor AG337 in human colon, breast and ovarian cancers", Anticancer Drugs, 8, pp.876~885 (1997)
- André T, "Oxaliplatin, fluorouracil, and leucovorin as adjuvant treatment for colon cancer", N Engl J Med, 350, pp.2343~2351 (2004)
- Bang YJ, "Adjuvant capecitabine and oxaliplatin for gastric cancer after D2 gastrectomy (CLASSIC): a phase 3 open-label, randomised controlled trial", Lancet, 379, pp.315~321 (2012)
- Mathé G, "A phase I trial of trans-1-diaminocyclohexane oxalato-platinum", Biomed Pharmacother, 40, pp.372~376 (1986)
- Extra JM, "Phase I study of oxaliplatin in patients with advanced cancer", Cancer Chemother Pharmacol, 25, pp.299~303 (1990)
- Cassidy J, "Oxaliplatin-related side effects: characteristics and management", Semin Oncol, 29(5 Suppl 15)), pp.11~20 (2002)
- Gamelin E, "Clinical aspects and molecular basis of oxaliplatin neurotoxicity: current management and development of preventive measures", Semin Oncol, 29(5Suppl 15), pp.21~33 (2002)
- Hartmann JT, "Toxicity of platinum compounds", Expert Opin Pharmacother, 4, pp.889~901 (2003)
- Simpson D, "Oxaliplatin: a review of its use in combination therapy for advanced metastatic colorectal cancer", Drugs, 63, pp.2127~2156 (2003)
- Imperia PS, "Ocular complications of systemic cancer chemotherapy", Surv Ophthalmol, 34, pp.209~230 (1989)
- Rixe O, "Oxaliplatin, tetraplatin, cisplatin, and carboplatin: spectrum of activity in drug-resistant cell lines and in the cell lines of the National Cancer Institute's Anticancer Drug Screen panel", Biochem Pharmacol, 52, pp.1855~1865 (1996)
- Raymond E, "Oxaliplatin:mechanism of action and antineoplastic activity", Semin Oncol, 25(2 Suppl 5), pp.4~12 (1998)
- Schmid KE, "Update on ocular complications of systemic cancer chemotherapy", Surv Ophthalmol, 51, pp.19~40 (2006)
- Siu SW, "Hypersensitivity reactions to oxaliplatin:experience in a single institute", Ann Oncol, 17, pp.259~261 (2006)
- Mesquida M, "Oxaliplatinrelated ocular toxicity", Case Rep Oncol, 3, pp.423~427 (2010)
- O'Dea D, "Ocular changes with oxaliplatin", Clin J Oncol Nurs, 10, pp.227~229 (2006)
- Wilson RH, "Acute oxaliplatin-induced peripheral nerve hyperexcitability", J Clin Oncol, 20, pp.1767~1774 (2002)
- Gamelin L, "Predictive factors of oxaliplatin neurotoxicity: the involvement of the oxalate outcome pathway", Clin Cancer Res, 13, pp.6359~6368 (2007)
- Lecomte T, "Glutathione S-transferase P1polymorphism (Ile105Val) predicts cumulative neuropathy in patients receiving oxaliplatin-based chemotherapy", Clin Cancer Res, 12, pp.3050~3056 (2006)
- Webster RG, "Oxaliplatin induces hyperexcitability at motor and autonomic neuromuscular junctions through effects on voltage-gated sodium channels", Br J Pharmacol, 146, pp.1027~1039 (2005)
- Grolleau F, "A possible explanation for a neurotoxic effect of the anticancer agent oxaliplatin on neuronal voltage-gated sodium channels", J Neurophysiol, 85, pp.2293~2297 (2001)
- Smith BJ, "Reduced retinal function in the absence of Na(v)1.6", PLoS One, 7, pp.e31476~ (2012)
- Adelsberger H, "The chemotherapeutic oxaliplatin alters voltage-gated Na(+) channel kinetics on rat sensory neurons", Eur J Pharmacol, 406, pp.25~32 (2000)
- Dong CJ, "Contribution to ischemic injury of rat optic nerves by intracellular sodium overload", Doc Ophthalmol, 110, pp.15~23 (2005)
- Osborne NN, "Effectiveness of levobetaxolol and timolol at blunting retinal ischaemia is related to their calcium and sodium blocking activities: relevance to glaucoma", Brain Res Bull, 62, pp.525~528 (2004)
